Journal of Statistical Theory and Applications

Volume 19, Issue 2, June 2020, Pages 212 - 222

Measure of Departure from Marginal Homogeneity for the Analysis of Collapsed Square Contingency Tables with Ordered Categories

Authors
Kouji Yamamoto1, *, Itsumi Iwama2, Sadao Tomizawa2
1 Department of Biostatistics, Yokohama City University School of Medicine 3-9, Fukuura, Kanazawa-ku, Yokohama, Kanagawa, 236-0004, Japan
2 Department of Information Sciences, Faculty of Science and Technology, Tokyo University of Science 2641, Yamazaki, Noda, Chiba, 278-8510, Japan
*Corresponding author. Email: kouji_y@yokohama-cu.ac.jp
Corresponding Author
Kouji Yamamoto
Received 2 February 2019, Accepted 20 October 2019, Available Online 26 May 2020.
DOI
https://doi.org/10.2991/jsta.d.200507.001How to use a DOI?
Keywords
Collapsed table, Marginal homogeneity, Ordered category
Abstract

For square contingency tables with ordered categories, there would be some situations that one would like to analyze them by using collapsed 3×3 tables combining some adjacent categories in the original table. This paper considers the marginal homogeneity for collapsed tables and proposes a measure which represents the degree of departure from the marginal homogeneity. The proposed measure lies between 0 and 1, and it takes zero when the marginal homogeneity holds. Examples are given.

Copyright
© 2020 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
19 - 2
Pages
212 - 222
Publication Date
2020/05
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.d.200507.001How to use a DOI?
Copyright
© 2020 The Authors. Published by Atlantis Press SARL.
Open Access
This is an open access article distributed under the CC BY-NC 4.0 license (http://creativecommons.org/licenses/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Kouji Yamamoto
AU  - Itsumi Iwama
AU  - Sadao Tomizawa
PY  - 2020
DA  - 2020/05
TI  - Measure of Departure from Marginal Homogeneity for the Analysis of Collapsed Square Contingency Tables with Ordered Categories
JO  - Journal of Statistical Theory and Applications
SP  - 212
EP  - 222
VL  - 19
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.d.200507.001
DO  - https://doi.org/10.2991/jsta.d.200507.001
ID  - Yamamoto2020
ER  -